# SDR AT0100178

- Difficulty date: May 29, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 94888
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACCESSORY COMPARTMENT LOWER WALKWAY EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK IAW 717 AMM 33-51-03.
